# SDR CALA2017072402355

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 13,601 hours, 1,598 cycles
- System (JASC): 5200 · Doors
- Part: Control Unit
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 33 ELS DB "EMERGENCY LIGHT SYSTEM" NOT RESPONDING WHILE PERFOMING SCX SOFTWARE COMPARISON EXTRACT SLID LS3722366 ELS SUMMARY. REMOVED AND REPLACED WELL UNIT AT L1 DOOR OVERHEAD CHECKS AND CONFIG NORMAL IAW AMM DMC-B787-A-33-51-07-06A-950A-A.
